MAUDE Adverse Event Report: CORDIS CASHEL AVIATOR PLUS .014 5.0X20 142CM; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS CASHEL AVIATOR PLUS .014 5.0X20 142CM; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 4245020W
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information to include from facility name: (b)(6) hospital.Phone number: (b)(6).As reported, the.014 5.0x20 142cm aviator plus balloon catheter was used but it ruptured.There was no reported patient injury.The device was replaced with a new unknown device and the procedure was completed.The aviator was stored on the shelf.This was a renal artery stenosis (ras) case.There was no difficulty removing the product from the hoop, protective balloon cover, stylet, or any of the sterile packaging components.There were no damages noted to the balloon.There was no difficulty during preparation.The same indeflator device was used successfully with other devices.No other information was provided.The device was not returned for evaluation as it was discarded due by mistake.A product history record (phr) review of lot 82199400 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon burst¿ could not be confirmed as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics and procedural factors, although unknown, may have contributed to the reported event.However, without the return of the device for analysis it is difficult to draw a clinical conclusion between the device and the event reported.According to the warnings in the safety information in the instructions for use ¿prior to use, the device should be examined to verify functionality and integrity, and ensure that its size is suitable for the specific procedure.Do not exceed the rated burst pressure recommended on the label.The rated burst pressure is based on the results of in-vitro testing.At least 99.9% of the balloons (with a 95% confidence) will not burst at or below their rated burst pressure.Use of a pressure-monitoring device is recommended to prevent over-pressurization.Use only the recommended balloon inflation medium (a 50/50 mixture by volume of contrast medium and normal saline).Never use air or any gaseous medium to inflate the balloon¿.Neither the phr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.
 
Event or Problem Description
As reported, the.014 5.0x20 142cm aviator plus balloon catheter was used but it ruptured.There was no reported patient injury.The device was replaced with a new unknown device and the procedure was completed.The aviator was stored on the shelf.This was a renal artery stenosis (ras) case.There were no difficulty removing the product from the hoop, protective balloon cover, stylet or any of the sterile packaging components.There were no damages noted to the balloon.There were no difficulty during preparation.The same indeflator device was used successfully with other devices.The device will not be returned for evaluation because it was discarded by mistake.No other information was provided.

Brand Name
AVIATOR PLUS .014 5.0X20 142CM
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS CASHEL
cahir road
cashel, tipperary 0
EI  0
MDR Report Key12476395
Report Number9616099-2021-04870
Device Sequence Number19806137
Product Code LIT
UDI-Device Identifier20705032005828
UDI-Public20705032005828
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K071189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number4245020W
Device Catalogue Number4245020W
Device Lot Number82199400
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1